癌化学療法が奏効しTumor Lysis Syndromeを呈した結腸癌再発症例の一例 Tumor lysis syndrome after the effective chemotherapy in a patient with recurrence of colon cancer

Access this Article

Search this Article

Author(s)

Abstract

A case of recurrence of colon cancer with marked tumor reduction after effective chemotherapy is reported. The patient was a 27-years-old female who was admitted to the 1st department of surgery because of a giant abdominal tumor. She had undergone surgery for cecal cancer 16 months before admission. Abdominal and pelvic CT-SCAN revealed a giant tumor (21×18cm) invading the rectum and uterus. Surgical cannulation was performed into bilateral internal iliac arteries, and anti-cancer drugs (5-FU: 5000mg, ADR: 40mg, CDDP: 200mg) were administered intraarterially. The occurrence of hyperkalemia and striking rises in LDH, CEA, CA19-9 after the chemotherapy strongly suggested the tumor lysis syndrome, which to our knowledge, has not been reported as a complication of the treatment of colon carcinoma.

Journal

  • Okayama Igakkai Zasshi (Journal of Okayama Medical Association)

    Okayama Igakkai Zasshi (Journal of Okayama Medical Association) 103(11-12), 1171-1176, 1991

    Okayama Medical Association

Codes

Page Top